# SDR SWIA200820119

- Difficulty date: September 30, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 12,887 hours, 11,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6612 - EMERGENCY EXIT ROW FLOOR LIGHTS INOP.  REPLACED BATTERY PACK NR 3 INVERTER.
